past two days i am using tretinoin cream usp(tretin 0.025%)suggested by dermotologist. i got dryness, skin peeling on my chin. shall i continue or stop. day by day which type of result i will get. how long it will take for curing...
Past Two Days I Am Using Tretinoin Cream, I Got Dryness, Skin Peeling, Should I Discontinue?
Doctor Answers (1)
Dryness from Retin A
If you are getting dry and irritated from Retin A, you should probably start using it every other day for about six weeks and then resume daily use. Another factor in irritation is that most people put Retin A on while their skin is still wet - this causes a reaction and leads to irritation.
If you skin is still reactive- try diluting the Retin A with a moisturizer such as my intensive hydrator or Olay.
Retin A is one of the best things you can do for your skin and if you can continue using it, you should do your best to do so.
Web reference: http://www.scientificskin.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.